# SDR 98FDEA00336

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 1291298
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: C, E
- Precautionary procedure: A, E

## Discrepancy

SUSPECTED BIRDSTRIKE ON CLIMB-OUT, NR 3 ENG CONTINUED TO RUN W/SEVERE VIBRATION.  UNDER VOLTAGE SYS NR 3.  NR 3 GEN FIELD, AGR AND BUS TIE TRIP.  NR 3 ENG OIL PRESS DROPPED TO 16 PSI AFTER SHUTDOWN FOR 10 MIN.  ACCOMP ENG FAILURE SEVERE DAMAGE CHECKLIST.  AFT CARGO DOOR LIGHT ILLUM'D AFTER BIRDSTRIKE.  REMOVED AND REPLACED NR 3 ENG PER MM 71-00 AND WORKCARD KIT 70T0503.  C/W ENG TYPE 'A' PER JT8-D MM 72-00 PG 553-554, ALL CK GOOD.  AFT CARGO DOOR LIGHT FUNCTIONING NORMALLY. A/C OK FOR SERVICE.
